Panadol Extra Advance 500/65mg + Caffeine - 14 tablets
- Clinically proven to provide effective relief for tough pain
- Provide relief from the fever, aches, and pains of cold and flu
- Contains caffeine acts to further help the effectiveness of paracetamol
£2.99
- Clinically proven to provide effective relief for tough pain
- Provide relief from the fever, aches, and pains of cold and flu
- Contains caffeine acts to further help the effectiveness of paracetamol
Product Information
Panadol Extra Advance are clinically proven to provide effective relief for tough pain, including headache, migraine, backache, toothache, and rheumatic pain.
Description
The combination of ingredients in Panadol Extra Advance are clinically proven to provide effective relief for tough pain, including headache, migraine, backache, toothache, and rheumatic pain.
The tablets contain two active ingredients to provide relief from the fever, aches and pains of cold and flu. Paracetamol is a painkiller and reduces temperature when you have a fever, whilst caffeine acts to further help the effectiveness of paracetamol. Always read the label.
The tablets contain two active ingredients to provide relief from the fever, aches and pains of cold and flu. Paracetamol is a painkiller and reduces temperature when you have a fever, whilst caffeine acts to further help the effectiveness of paracetamol. Always read the label.
Usage
Adults (including the elderly) and children aged 16 years and over: Swallow 2 tablets every 4-6 hours as needed, leaving at least 4 hours between doses. Do not take more than 8 tablets in 24 hours.
Children aged 12-15 years: Swallow 1 tablet every 4-6 hours as needed, leaving at least 4 hours between doses. Do not take more than 4 tablets in 24 hours.
Do not take more than the recommended dose. Do not take more frequently than every 4 hours. Do not give to children under 12 years.
Children aged 12-15 years: Swallow 1 tablet every 4-6 hours as needed, leaving at least 4 hours between doses. Do not take more than 4 tablets in 24 hours.
Do not take more than the recommended dose. Do not take more frequently than every 4 hours. Do not give to children under 12 years.
Ingredients
Each Tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg. Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates. See leaflet for further advice.
Suitable For
Adults and children age 12 years and over.
Cautions/Allergies
Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. DO NOT TAKE additional products containing paracetamol.
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
Consult your doctor before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (please see patient information leaflet). If your headaches become persistent, see your doctor.
Keep out of the reach and sight of children.
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
Consult your doctor before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (please see patient information leaflet). If your headaches become persistent, see your doctor.
Keep out of the reach and sight of children.
Frequently Asked Questions (0)